advertisement
Question
Posted by: Anon | 2011/03/07

Pregnacare Conception Tablets

I started taking Pregnacare Conception tablets in January 2011, my period should have started on the 1st of February, but only started the 4th of Feb. My cycle is normally 28 or 29 days. If I have my dates correct I should have started on the 4th or 5th of March 2011, it is now the 7th and no sign of starting. Have these tablets delayed menstruation?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Cyberdoc | 2011/03/08

Reply to Cyberdoc
Posted by: Dr Bets | 2011/03/07

Hallo Anon
No the tablets would not delay menstruation. if nothing happens by the 10th, do a pregnancy test?
Dr Bets

Reply to Dr Bets

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement